# SDR UIEA2021041400900

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screen
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENGINE WIRE MESH MISSING AT 1 AND 5 O'CLOCK POSITION ON T/R PART 2 OF EO6778A019 DUE AT NEXT A  CHECK( ACCOMPLISHED REPAIR PER EO1978227 TALLY 8025 )
